# SDR TSAA0656099

- Difficulty date: November 9, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N823AL
- Make and model: Boeing 737230
- Aircraft serial: 23154
- Aircraft time: 43,624 hours, 63,094 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543129
- Part serial: 02021R6895
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING CRUISE, FL 250, THE CAPTAINS’ L1 WINDOW DEVELOPED A CRACK.  THE CREW FOLLOWED ALOHA’S QRH PROCEDURES AND REDUCED CABIN DIFFERENTIAL PRESSURE AND DESCENDED TO 9000 FT.  CREW LANDED IN ITO WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS FERRIED ITO-HNL FOR MAINTENANCE.MAINTENANCE REMOVED AND REPLACED THE CAPTAINS’ L1 WINDOW IN ACCORDANCE WITH AMM 56-11-11 AND COMPLETED ALL REQUIRED OPERATIONAL CHECKS.  AIRCRAFT WAS RETURNED TO SERVICE.
